Ok so I have been on the shot for almost 3 months and for the past 3 weeks I have been spotting like crazy and I'm so annoyed! But anyway, I went to my doctor and she put me back on the birth control pills. Is it okay to over lap them? Will this finally make my spotting stop?
I'm confused. Why did she put you back on other birth control? To use instead of Depo Provera when your next shot is due?
Most people spot on Depo Provera until they've had 2 sometimes 3 shots. It's very normal.
Coming off Depo can cause even more bleeding for many months, before your periods settle back down, so it can be worth sticking with it to see if it stops.
Throwing more artificial hormones into the mix can be a bad idea, as it can just confuse your body more.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jan 2014 • 2 answers
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Updated 21 May 2018 • 3 answers
Updated 12 Nov 2017 • 1 answer
Updated 3 Nov 2017 • 1 answer
Updated 24 Mar 2017 • 1 answer